# SDR SIMA200136101

- Difficulty date: December 27, 2001
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 10154
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FLT 4828 - CREW REPORTED THE BACK HALF OF FLOOR PROXIMITY EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 24LN IAW SAAB MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
